# SDR ASAA2017103122454

- Difficulty date: October 31, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 58,702 hours, 23,109 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 147A350061
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 947.5, STRINGER CLIP 20R IS CORRODED.  ACFT GROUNDED.  FABRICATED A NEW STRINGER CLIP IAW DWG 147A3500, REV C.
